MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG BIOMONITOR III; IMPLANTABLE CARDIAC MONITOR

BIOTRONIK SE & CO. KG BIOMONITOR III; IMPLANTABLE CARDIAC MONITOR
Model Number 436066
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Biotronik submits this report to comply with fda regulations 21 cfr parts 4 and 803.Biotronik has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by biotronik, or its employees that the device, biotronik, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Biotronik will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
This device was explanted due to unable to interrogate.No adverse patient events were reported.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
The device was not returned for analysis.The analysis is therefore based on the received device data, as well as the inspection of the quality documents associated with the manufacture of this particular device.The manufacturing process for this device was reviewed and all production steps were performed accordingly.There was no sign of any inconsistency during the manufacturing process.The final acceptance test proved the device functions to be as specified.The available data were thoroughly inspected.Analysis of the ram dump revealed a memory loss, possibly caused by unexpected battery behavior.Based on the data available for analysis the root cause for that behavior was not determinable and can only be clarified by an analysis of the device itself.However, it cannot be excluded that this occurrence resulted from a defective component.Should the device become available for analysis, this investigation will be updated.

Brand Name
BIOMONITOR III
Common Device Name
IMPLANTABLE CARDIAC MONITOR
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key25148557
Report Number1028232-2026-02285
Device Sequence Number9323991
Product Code MXD
UDI-Device Identifier04035479158453
UDI-Public(01)04035479158453(17)250228
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K190548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number436066
Device Catalogue Number436066
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age76 YR
Patient SexMale